# SDR SWAA2019120939402

- Difficulty date: November 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD OF R1 DOOR CUTOUT BEAR STRAP CRACKED AT BS. 294, BETWEEN STR. 8R TO STR. 9R.          / REPAIRED BEAR STRAP IAW EA AND EA.
